# SDR AWXA9900344

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS219026
- Condition: Stripped
- Location: Nr 1 Tr Unit
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER RAISING THE GEAR ANNUNCIATOR INDICATED HYD PROBLEM 'A' SYS HYD.  QUANTITY GAUGE WENT TO ZERO.  FOUND NR 1 ENG T/R SHUTTLE VALVE FITTING BAD.  REMOVED AND REPLACED FITTING.
